I know that being on Trileptal lowers the effectiveness of the BCP, but I feel I need something? extra instead of just "non-hormonal" birth control. However, I've been on Ortho-Trycycline/Lo, and Yaz, all three caused me to bleed all month long. Will the Depo shot prevent this? Does anyone have an anecdotal information on this?
5 Sep 2010
Hopefully you will find something useful here:
It is difficult to predict how your body will respond to Depo Provera as everyone is different.
All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had one depo-provera shot on January 18. I had a period every two weeks then starting March 18, I have been bleeding off and on every day since. I ...
1 answer • 19 Apr 2011
Hi, I am new. I have searched the internet on interactions depo may have with some herbs. I am 45 and started drinking hibiscus tea 3 weeks ago to ...
1 answer • 5 Jun 2011
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
... mood swings and temper issues. I consulted my doctor and quit taking it. I did not follow with any other birth control methods. 3 days before I ...
1 answer • 16 May 2013
... contraceptives, then depo provera shots, and had no further symptoms until now at age 22. Both oral contraceptives and depo caused horrifying ...
2 answers • 15 Jan 2014
I've only had 2 injections of the depo provera and didn't go to get my 3rd shot because I had nonstop bleeding ever since my first ...
1 answer • 24 May 2014